Isomorphism Theorem for Cayley Graphs of Semigroup of Integer Modulo Prime Power Relative to an Invertible Element

##plugins.themes.bootstrap3.article.main##

Ekkachai Laysirikul

Abstract

                                                             Abstract

References

Hosseinzadeh, N., & Assari, A. (2014). Graph operations on Cayley graph of semigroup. International Journal of Applied Mathematical Research, 3(1),54-57.
Kelarev, A., & Praeger, C. (2003). On transitive Cayley graphs of groups and semigroups. European Journal of Combinatorics, 24, 59-72.
Khosravi, B. (2016). Some properties of Cayley graphs of cancellative semigroups. Proceeding of the Romanian academy, Series A, 14, 3-10.
Konstantinova, E. (2008). Some problems on Cayley graphs. Linear Algebra and its applications, 429, 2754-2755.
Suksumran, T., & Panma, S. (2015). On connected Cayley graphs of semigroups. Thai Journal of Mathematics, 13, 541-652.

Section
Research Articles

##plugins.themes.bootstrap3.article.details##

How to Cite
LAYSIRIKUL, Ekkachai. Isomorphism Theorem for Cayley Graphs of Semigroup of Integer Modulo Prime Power Relative to an Invertible Element. Naresuan University Journal: Science and Technology (NUJST), [S.l.], v. 27, n. 3, p. 95-100, july 2019. ISSN 2539-553X. Available at: <http://www.journal.nu.ac.th/NUJST/article/view/Vol-27-No-3-2019-95-100>. Date accessed: 21 oct. 2019. doi: https://doi.org/10.14456/nujst.2019.29.